started 200 mg ultram er also take wellbutrin 150mg 2 day

Discussion in 'Fibromyalgia Main Forum' started by hensue, Apr 17, 2009.

  1. hensue

    hensue New Member

    My head is killing me. I also have high blood pressure?? I am scared i might have a seizure i know you can with wellbutrin so they give me klonopin. Is this a side affect or high blood pressure or what???
    i know we have talk about it alot cant look it up head hurts to bad
  2. AuntTammie

    AuntTammie New Member

    I don't know as much about ultram as I do about wellbutrin, but I do know they both can cause I would think taking both of them at the same time would further increase that risk....I also know that wellbutrin can have a stimulating effect (even to the point of causing people to become manic), so it is possible that it would increase your blood pressure further....while klonipin can counteract some of those issues, it can also cause a paradoxical reaction (which basically means having the exact opposite effect that it is supposed to) did this to me...pretty much made me nuts and definitely raised my blood pressure......if you are having such bad effects and esp if you just started taking something new, I would definitely call your Dr and let him/her know.....the risk of seizures is bad enough, but if your blood pressure gets too high, a stroke is also a real possibility.....not trying to scare you, but this is not something to play around with
  3. SnooZQ

    SnooZQ New Member

    Please take your BP at home if you have the equipment. If you can't do that, WALK IN to the office at your RXing doc. If it is already weekend hrs. you may have to decide whether to go to a 24 hr clinic, or think about whether you know someone who would have a BP cuff/monitor. Many nurses have BP equipment at home.

    BOTH of your meds -- the Ultram and the Wellbutrin, list hypertension as a possible side effect.

    Pain & depression are bad; strokes are nastier. Please get your BP checked.

    Best wishes.
  4. hensue

    hensue New Member

    If i take it again I am going to have my blood pressure checked. I did not realize the ultam could cause your blood pressure to go up I did know the wellbutrin did and could also cause seizures. Thanks for info
    Just got back on computer and going to take blood pressure at store and then go back after i take one again if I do.
    I go to a pain clinic you would think they would know!!!
  5. jmq

    jmq New Member

    THANK YOU soooo much for posting this. I am having the exact same issues and never thought about the meds. I have a pounding headache for about a week and cant get rid of it. I also am on Wellbutrin and take LOTS of tramadol. Today I did not take much of the tramadol because I wanted to take excederin or migraine meds instead. I have never had high BP but I will go check it out tomorrow. Most pharmacies have one of those machines that will take it.

    What else do we have to deal with !!!!!

  6. hensue

    hensue New Member

    Let me know if your blood pressure is up ok? I can take generic tramadol
    and it usually calms me and dont hurt so bad.
    he gave me ultram 200 er because there is no generic when i took ultram long time ago I took one in the morning and it helped and gave me energy. The generic I am lethargic more so anyway.
    please let me know and good look hopefully it is not our Bp
    high Bp is not silent for me I found out when I would wake up and i was swollen in the eyes and face every where else and my head would hurt so bad when I moved. I am so glad I found out.
  7. jmq

    jmq New Member

    Sorry I did not answer your post...its been a week from hell. My daughter was hospitalized again for suicidal thoughts. If I didnt have high BP last week, I am sure I did this week. I just have not had the time or energy to care.

    I have just been medicating myself up the ying yang to get to and from the hospital to visit her. It is about a 45min drive and then we sit in these hard chairs with bright florescent lights for the entire visit. Sometimes she wont even look or talk to me the entire time....but I go and stay no matter what.

    Anyway, I wanted to get back to you. I take the generic Wellbutrin, its the only kind my insurance will accept...and I can not afford to pay more.

    I hope you are feeling better....I still have my daily headaches....sigh

  8. hensue

    hensue New Member

    Have not been on board in a while, i cannot imagine what you and your family are going through. Has she come around and talked to you yet?
    This is horrible! The pain and suffering in her head is tremendous, I pray she can get through this and I know you just want her to be ok.

    Take care
    I know that will be hard
    prayers for your family and daughter
    Please keep me posted!